Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 2, Pages 229-236

On a general Hyers-Ulam stability result

Dipartimento di Matematica, Universita degli Studi di Milano, via C. Saldini, 50, Milano I-20133, Italy

Received 18 June 1993

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Costanz Borelli and Gian Luigi Forti, “On a general Hyers-Ulam stability result,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 2, pp. 229-236, 1995. doi:10.1155/S0161171295000287